Numerical Computation of a Fractional Derivative with Non-Local and Non-Singular Kernel

Djida JD (2017)


Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2017

Journal

Publisher: EDP Sciences

Book Volume: 12

Pages Range: 4-13

Journal Issue: 3

DOI: 10.1051/mmnp/201712302

Authors with CRIS profile

How to cite

APA:

Djida, J.-D. (2017). Numerical Computation of a Fractional Derivative with Non-Local and Non-Singular Kernel. Mathematical Modelling of Natural Phenomena, 12(3), 4-13. https://dx.doi.org/10.1051/mmnp/201712302

MLA:

Djida, Jean-Daniel. "Numerical Computation of a Fractional Derivative with Non-Local and Non-Singular Kernel." Mathematical Modelling of Natural Phenomena 12.3 (2017): 4-13.

BibTeX: Download